Over the last 1-2 weeks I've noticed the ends of all my fingertips slowly turning red.... only on the top side of my hands, the side with the fingernails.... My fingernails are healthy and growing/normal, but the skin surrounding the nail is very red.... I also can add that my hands are ALWA:YS cold, and I have had a tingly feeling in my fingertips a few times, only in a few fingers, it went away after a minute or two..... I also have a couple red spots developing (one on the tip of my left thumb that showed up yesterday and has gotten slightly bigger till this morning... I wasn't sure if it was just dry skin from the dry cold winter air, but it doesn't not seem to be getting any better and I feel like it's not going to stop from spreading maybe even to my whole fingers,,, it's very strange, and embarrasing because now all my fingers look very red at the ends, and I tell people it's just dry skin, I have a dermatologist sppt. 3 weeks from now and I'm worried that it may be too far away. I eat very healthy, exercise, drink lots of water, but I take the drug wellbutrin, and I guess I was wondering if maybe that is the reason for it, but I have been taking it for almost a year now, and this has only developed recently.
Except for dry skin and perhaps mild eczema, I can't even think of any problems that can cause red fingertips, and no serious ones come to mind at all. If you wash your hands very often, you might want to cut down, or use one of the antiseptic washes (like Purell) that don't require the use of water.) I don't think you need to be concerned that this will spread up your hand. The dermatology appointment should set you straight on this.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.